# SDR 99ZZZX603

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- System (JASC): 7160 · Engine Air Intake System
- Part: Channel
- Part number: NH3000XXX10
- Condition: Mismanufactured
- Location: Engine Inlet
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA SB 560-54-03 COMPLETED 12-14-98.  SB INCORPORATES VAPOR BARRIER/VIBRATION DAMPENING CHANNEL AROUND ENGINE INLET DUCT.  FOUND CHANNELS MELTED AFTER 77.1 HOURS TIS.  SUBMITTER RECOMMENDED CHANNELS BE MANUFACTURED FROM MATERIAL WITH A HIGHER TOLERANCE FOR HEAT.
